# SDR DXTA2019082602792

- Difficulty date: August 23, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N518QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5075
- Aircraft time: 14,196 hours, 5,020 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1159CAN5151
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MLG LANDING GEAR EXTENSION - ON APPROACH WHEN WE SELECTED LANDING GEAR DOWN, WE GOT THREE GREEN LIGHTS AND AND AMBER "RIGHT MAIN GEAR NOT DOWN" CAS MESSAGE. WE CYCLED THE LANDING GEAR WITH NO CHANGE IN INDICATION. FOLLOWED THE QRH AND USE THE EMERGENCY GEAR EXTENSION PROCEDURE. NO CHANGE IN GEAR INDICATION OR CAS MESSAGE, LANDED WITHOUT INCIDENT.""CORRECTIVE ACTION FOUND FAULT CODE 32415BTMS PER FIM TO CHANGE RH MLG DOWNLOCK SWITCH. REMOVED AND INSTALLED NEW RH MLG DOWNLOCK SWITCH REF G-550 M/M 32-61-03. PERFORMED LANDING GEAR OPERATIONAL TEST REF G-550 M/M 32-00-00 OPS CHECK GOOD.
